# SDR SWAA2021020245208

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,332 hours, 18,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 57459
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIST LIGHT INOP / R&R L/H OVER WING EXIST CHARGER ASSY PACK PER AMM 33-51-06 POS LH P/N OFF/ON D717-02-030 S/N OFF 57459 S/N ON UNK
